# SDR ASAA2014050607926

- Difficulty date: May 6, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 35,950 hours, 11,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 727B, LBL 24.75 HAS TWO CRACK INDICATIONS IN INBD AND OTBD HOLES OF SEAT TRACK.  GROUNDED, REPAIRED SEAT TRACK IAW REO-G17450, REV A/ AND EA SB737-53-1296-NG-111.
